Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    SGTHILL is offline New Member
    Join Date
    Dec 2002
    Posts
    8

    My Ace is killing me!

    I have read most of the posts on infections and Bruising but I cant tell for sure what I might have. On thursday I injected and aspirated 1cc/250mg of qv test enthanate and 1cc/300mg of qv deca in my right glute(two seperate injections) and 1cc/250mg qv test enthanate in my left glute. The right glute with two injections is fine but my left glute with only one injection feels swollen, has half a tennis ball sized lump, not a purple bruise but has a kidney shaped patch of discoloration below the injection site and hurts like hell. There is no puss, site feels as warm as the rest of my body but i dont have a fever. Today is the third day, I think it is a little better or I may just be getting used to the pain. Bruise or something worse....any suggestions?


    thanks.
    sgt hill

  2. #2
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    probably just a reaction to the BA or some additive, no worries, if its not better or getting better within a few days, get back at us...take care bro

  3. #3
    Ryanhallmark's Avatar
    Ryanhallmark is offline Senior Member
    Join Date
    Dec 2001
    Location
    Midwest
    Posts
    1,341
    Well that sounds like a shot I just did..well the first one of my first cycle, it was 1cc of Sust. The next morning after the shot it hurt like hell and got warm and swollen...It was like that for a few days and went a way in about 10 days..Same with me I was worried that I might have an infection. I talk to my chiropractor that is a juicer for about 20 years and he thought that maybe I hit a nerve ending or a vein..

  4. #4
    SGTHILL is offline New Member
    Join Date
    Dec 2002
    Posts
    8
    If I hit a nerve would i feel it during the injection? the injection site is stable, no better or worse. Still hurts, last night I sat in a hot bath tub on my ass and tried to use my boby weight to rub it out. It's a community hot tub and a few people saw me. I'm sure I looked like I was humping a midget under water. I have a bottle of that pink bubble gum augmenten that you give to kids But the vet gave it to me for my cats to fight off infection after they got neutered. I poke my ass with shit for cows, I see no problem with drinking shit thats for cats...what do you guys think?





    Later,
    Sgt Hill

  5. #5
    Ryanhallmark's Avatar
    Ryanhallmark is offline Senior Member
    Join Date
    Dec 2001
    Location
    Midwest
    Posts
    1,341
    Dude. I dont know what cat meds you are thinking of taking? But if you think that it is a real infection then you should go to the doc. But All i was saying is that what I thought was an infection wasnt.

  6. #6
    beachbod is offline Junior Member
    Join Date
    Jul 2002
    Location
    Central, NJ
    Posts
    73
    you have the same exact problem i am experiencing right now. It has happend 3 times to me so far, this being the 3rd time. This is the second worse, one time i couldnt walk up stairs. I cant even tie my own shoes right now. The question I have is that it only happens in my left glute. This is my 3rd cycle and i am shooting 1 cc of 250mg qv test e, and 1 cc 200 mg of tt eq 2 times a week. I am worried that it only happens in my left glute. I heard sometimes this things have to be removed by surgery. Any truth behind that? Maybe I have to much scar tissue?, but its only my 3rd cycle 5 weeks in. I can feel it rip through layers of skin when i inject, it stops at points and i have to force it through. Any suggestions?

  7. #7
    Nico's Avatar
    Nico is offline Associate Member
    Join Date
    Oct 2001
    Location
    juicehead land
    Posts
    467
    Bro, its the test enanthate . My ass is killing me also. i am taking the same QV test and its killer. It has to be the BA content.

  8. #8
    SGTHILL is offline New Member
    Join Date
    Dec 2002
    Posts
    8
    I have totally recovered, I went from 100%pain to a dull hidden pain in the last two days. I did nothing different, it just went away. It's wierd though if it is the BA content why did it only happen on my third injection? Anyway, im feeling alot better, last weeks leg workout was weak this week I'll have to hit it twice as hard. Thanks for the help

    later,
    SGT HILL

  9. #9
    jon rock's Avatar
    jon rock is offline Associate Member
    Join Date
    Nov 2002
    Location
    KANADA,wpg.
    Posts
    293

    me 2

    my ass hurts like hell. i did test pro 250mg yesterday and i feel like
    i have a corn cob up my ass but no lumps or infection.

  10. #10
    dmania's Avatar
    dmania is offline Junior Member
    Join Date
    Jun 2002
    Location
    916
    Posts
    121
    hmm con cob in the ass. that's happened b4?

  11. #11
    abstrack's Avatar
    abstrack is offline AR-Hall of Famer
    Join Date
    May 2002
    Posts
    7,513
    i did a shot of test enanth yesterday in my left quad and did a shot of fina in my rt quad. The test was fine, no pain at all. the fina on the other hand was a small bit of a burn for a minute but it subsided aftera few hrs.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •